Alert archive / Indiana / Flash Flood Warnings in 2011

Flash Flood Warning 58, NWS Louisville, KY

July 12, 2011Crawford County, Dubois County, Orange County, Indiana

NWS Louisville, KY issued this flash flood warning at Jul 12, 2011, 5:41 PM EDT for Crawford County, Dubois County, Orange County, Indiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2011, 5:41 PM EDT (21:41 UTC)
Expired
Jul 12, 2011, 7:45 PM EDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IN, Dubois County, IN, Orange County, IN

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1615 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1615 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WGUS53 KLMK 122141
FFWLMK
INC025-037-117-122345-
/O.NEW.KLMK.FF.W.0058.110712T2141Z-110712T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT TUE JUL 12 2011

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...  
  NORTHERN DUBOIS COUNTY IN SOUTH CENTRAL INDIANA...
  SOUTHERN ORANGE COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 745 PM EDT

* AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THAT TWO TO THREE INCHES OF RAIN HAS FALLEN OVER SOUTHWEST INDIANA 
  FROM HEAVY THUNDERSTORMS TRAINING OVER THE SAME AREAS. THESE       
  STORMS WILL MOVE EAST INTO DUBOIS...CRAWFORD AND ORANGE COUNTIES   
  IN INDIANA.

* LOCATIONS IMPACTED INCLUDE...ENGLISH...JASPER...ELLSWORTH.

  IN ADDITION...YOUNGS CREEK...WICKLIFFE AND VALEENE ARE INCLUDED IN
  THIS FLASH FLOOD WARNING.

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA OVER THE NEXT TWO HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE
AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3851 8708 3851 8699 3851 8696 3850 8695
      3851 8694 3850 8688 3851 8687 3849 8631
      3842 8631 3842 8629 3833 8628 3832 8629
      3825 8627 3832 8708

$$

AL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 5:37 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 12, 5:37 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT TUE JUL 12 2011

...MESOSCALE UPDATE...

CONTINUING TO CHIP AWAY AT THE HEADLINES AS THUNDERSTORMS TAKE
TEMPERATURES WELL BELOW HEADLINE CRITERIA. ALSO CONTINUING TO HOURLY
UPDATE POPS AS THE STORMS CONTINUE TO EVOLVE.

.SHORT TERM (TONIGHT AND WEDNESDAY)...

THERE ARE A FEW CONCERNS IMMEDIATELY IN THE SHORT TERM THIS
AFTERNOON. FIRST IS A COMPLEX OF STORMS THAT HAS DEVELOPED ACROSS
THE SOUTHEASTERN PORTION OF THE FORECAST AREA. A LARGE AREA OF
STORMS WITH DAMAGING WINDS AND EXTREMELY HEAVY RAIN HAS DEVELOPED
ALONG AN OUTFLOW BOUNDARY THAT MOVED FROM EAST TO WEST ACROSS THE
FORECAST AREA THIS AFTERNOON. THE CURRENT CONVECTION HAS SENT OUT AN
OUTFLOW BOUNDARY TO THE NORTHWEST AND STORMS HAVE DEVELOPED ALONG
THIS BOUNDARY AS WELL AS AHEAD OF THE FRONT MOVING IN FROM THE
NORTH. SCATTERED CONVECTION CAN BE EXPECTED THROUGH THE AFTERNOON
AND EARLY EVENING ACROSS THE NORTHERN PART OF THE AREA WITH MORE
WIDESPREAD CONVECTION SOUTH.

AS FAR AS THE HEAT GOES...WILL KNOCK PORTIONS OF THE WARNING BACK TO
ADVISORY LEVEL AS THE CLOUDS AND STORMS HAVE DECREASED TEMPERATURES
DRASTICALLY. WILL PROBABLY KEEP THE HEAT ADVISORY OUT AS WE COULD
SEE A QUICK WARM UP IF CONVECTION MOVES OUT OF THE AREA THIS
AFTERNOON AND THE SUN IS ABLE TO PEEK OUT. FURTHER WEST HEAT INDICES
ARE STILL ABOVE 110 SO WILL KEEP THE WARNING OUT.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT TONIGHT AS WE
WILL REMAIN RELATIVELY UNSTABLE. AN AREA OF THUNDERSTORMS WILL TRACK
SOUTHEAST OUT OF NORTHERN MISSOURI THIS AFTERNOON AND EVENING. SOME
OF THOSE STORMS MAY BE SEVERE AND IF THEY CAN HOLD TOGETHER THERE
MAY BE A CHANCE FOR SOME MORE STRONG STORMS OVERNIGHT. HOW STRONG
THESE STORMS WILL REMAIN IS A BIT IN QUESTION. INTO TOMORROW...A
CHANCE OF THUNDERSTORMS WILL REMAIN IN THE FORECAST...ESPECIALLY
ACROSS SOUTHERN KENTUCKY WHICH WILL BE CLOSER TO THE FRONTAL
BOUNDARY.

WITH THE FRONTAL BOUNDARY SINKING SOUTH OVERNIGHT LOWER
DEWPOINTS AND SLIGHTLY LOWER TEMPERATURES WILL BE FILTERING INTO THE
REGION. LOWS TONIGHT SHOULD BE IN THE MID TO UPPER 70S...MUCH COOLER
THAN THIS MORNING. FOR TOMORROW HIGHS WILL BE IN THE UPPER 80S NORTH
TO LOWER 90S. SOME AREAS NEAR THE BORDER WITH TENNESSEE WILL LIKELY
HAVE HEAT INDICES NEAR 100 DURING THE AFTERNOON HOURS.

.LONG TERM (WEDNESDAY NIGHT - TUESDAY)...

WEDNESDAY NIGHT-THURSDAY NIGHT...

BY WEDNESDAY EVENING...THE FRONTAL BOUNDARY SHOULD BE SOUTH OF THE
BORDER AS HIGH PRESSURE SETTLES INTO THE CWA FOR THIS TIME PERIOD. A
LINGERING CELL OR TWO COULD REMAIN CLOSER TO THE TN/KY BORDER BUT
WILL KEEP WED NIGHT DRY FOR NOW. HIGH PRESSURE WILL DOMINATE THROUGH
THRS NIGHT AND LOWER DEWPOINTS WILL CONTINUE TO PUSH INTO THE
AREA...MAKING FOR PLEASANT CONDITIONS WED NIGHT-THRS NIGHT.
OVERNIGHT LOWS WILL BE IN THE 60S WITH HIGHS THRS IN THE MID TO
UPPER 80S.

FRIDAY-TUESDAY...

THE UPPER RIDGE THAT PUSHED SOUTH WILL RETROGRADE BACK TO THE WEST
WITH SFC HIGH PRESSURE SETTLING OVER THE MID-ATLANTIC COAST. THIS
WILL RETURN WARMER TEMPS AND GULF MOISTURE TO THE REGION FROM FRIDAY
THROUGH THE WEEKEND. EXPECT DAILY AFTERNOON-EVENING PULSE-TYPE
THUNDERSTORMS...ESPECIALLY OVER THE SRN CWA. WILL KEEP EACH NIGHT
DRY ALTHOUGH A STORM OR TWO COULD LAST PAST SUNSET FOR A BRIEF
PERIOD.

BY MONDAY AND TUESDAY...THE UPPER RIDGE SEEMS TO PUSH A LITTLE
FURTHER EAST CLOSER TO OUR CWA. THIS COULD HELP SUPPRESS CONVECTION
SO WILL KEEP THESE TWO AFTERNOONS DRY FOR NOW. TEMPS WILL CLIMB BACK
INTO THE UPPER 80S AND LOW 90S FRIDAY ON...WITH LOWS IN THE UPPER
60S AND LOWER 70S.

&&

.AVIATION (18Z TAF ISSUANCE)...

STORMS HAVE BEGUN TO DEVELOP THIS AFTERNOON ALONG AN OUTFLOW
BOUNDARY MOVING FROM EAST TO WEST ACROSS THE REGION. WILL ADD VCTS
STARTING AT 18Z FOR BOTH LEX AND BWG AND AFTER 19Z AT SDF. IN
ADDITION TO THIS BOUNDARY A FRONT WILL BE SLOWLY SLIPPING SOUTH
THROUGH THE REGION. ADDITIONAL SHOWERS AND STORMS WILL SPARK ALONG
THIS BOUNDARY. STORMS WILL BE SCATTERED ACROSS THE AREA SO WILL KEEP
VCTS IN THROUGH 03Z. STORMS SHOULD DECREASE OVERNIGHT. WITH AMPLE
LOW LEVEL MOISTURE SOME LIGHT FOG OR HAZE LOOKS TO DEVELOP TOWARDS
MORNING. FOR TOMORROW THE BOUNDARY IS EXPECTED TO BE NEAR OR SOUTH
OF THE KY/TN BORDER. THEREFORE THE BEST CHANCE FOR STORMS WILL BE TO
THE SOUTH AND LEX AND SDF SHOULD STAY DRY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR KYZ032-
     036-037-042-043-054>057-067-072-073.

     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
     FOR KYZ026-031-033-061-070.

IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ078-079.

     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ092.

&&

MESOSCALE......13
SHORT TERM.....EER
LONG TERM......AL
AVIATION.......EER
Hazardous weather outlook, Jul 12, 3:31 PM EDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
331 PM EDT TUE JUL 12 2011

INZ076-077-083-084-089>092-KYZ023>031-033>035-038-039-045-061-070-
131945-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY-ANDERSON KY-NELSON KY-
BUTLER KY-LOGAN KY-
331 PM EDT TUE JUL 12 2011 /231 PM CDT TUE JUL 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COMBINATION OF HIGH TEMPERATURES IN THE MID 90S AND VERY HIGH
HUMIDITY WILL CONTINUE TO CREATE HEAT INDICES AT OR ABOVE 110
DEGREES THROUGH THE AFTERNOON. AVOID STRENUOUS OUTDOOR ACTIVITY
WHENEVER POSSIBLE AND DRINK PLENTY OF WATER.

IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
AFTERNOON AND EVENING HOURS AS A FRONTAL BOUNDARY SAGS SOUTH NEAR
THE OHIO RIVER. STRONGER STORMS ARE EXPECTED TO DEVELOP ACROSS
THIS BOUNDARY IN MISSOURI AND MOVE TOWARDS THE AREA OVERNIGHT. SOME
OF THE THUNDERSTORMS COULD BECOME SEVERE WITH HEAVY RAINFALL AND
DAMAGING WINDS BEING THE MAIN THREATS. EXCESSIVE CLOUD TO GROUND
LIGHTNING ALONG WITH SMALL HAIL WILL BE ADDITIONAL THREATS WITH
ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY...MAINLY
ACROSS SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA...CLOSEST
TO A FRONTAL BOUNDARY OVER THE TENNESSEE VALLEY. ADDITIONAL ISOLATED
STORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS EACH DAY. THE MAIN THREATS WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS...
HEAVY RAINFALL AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

INZ078-079-KYZ032-036-037-040>043-046>049-053>057-062>067-071>078-
081-082-131945-
SCOTT IN-JEFFERSON IN-TRIMBLE KY-SCOTT KY-HARRISON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
331 PM EDT TUE JUL 12 2011 /231 PM CDT TUE JUL 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE COMBINATION OF HIGH TEMPERATURES IN THE MID 90S AND HIGH
HUMIDITY WILL CONTINUE TO RESULT IN HEAT INDICES IN THE 105 TO 109
DEGREE RANGE THIS AFTERNOON. AVOID STRENUOUS OUTDOOR ACTIVITY
WHENEVER POSSIBLE AND DRINK PLENTY OF WATER.

IN ADDITION...SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE
AFTERNOON AND EVENING HOURS AS A FRONTAL BOUNDARY SAGS SOUTH NEAR
THE OHIO RIVER. STRONGER STORMS ARE EXPECTED TO DEVELOP ACROSS
THIS BOUNDARY IN MISSOURI AND MOVE TOWARDS THE AREA OVERNIGHT. SOME
OF THE THUNDERSTORMS COULD BECOME SEVERE WITH HEAVY RAINFALL AND
DAMAGING WINDS BEING THE MAIN THREATS. EXCESSIVE CLOUD TO GROUND
LIGHTNING ALONG WITH SMALL HAIL WILL BE ADDITIONAL THREATS WITH
ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY...MAINLY
ACROSS SOUTHERN AND CENTRAL PORTIONS OF THE OUTLOOK AREA...CLOSEST
TO A FRONTAL BOUNDARY OVER THE TENNESSEE VALLEY. ADDITIONAL ISOLATED
STORMS ARE EXPECTED FRIDAY THROUGH SUNDAY...MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS EACH DAY. THE MAIN THREATS WITH
THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WINDS...
HEAVY RAINFALL AND FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
IN LOUISVILLE.

EER/AL

In the hours before

Local storm report, Jul 12, 5:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     FLOOD            BROOKS                  38.07N  85.72W
07/12/2011                   BULLITT            KY   AMATEUR RADIO

            ONE FOOT OF WATER IN A PARKING LOT OFF INTERNATIONAL
            BOULEVARD

&&

EVENT NUMBER LMK1100990

JBS
Local storm report, Jul 12, 5:25 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
525 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       GLASGOW                 37.00N  85.92W
07/12/2011  M5.50 INCH       BARREN             KY   EMERGENCY MNGR

            ONE-HOUR RAINFALL FROM APPROXIMATELY 130 - 230 PM CDT
            ON NORTH SIDE OF TOWN

&&

EVENT NUMBER LMK1100991

JBS
Local storm report, Jul 12, 5:28 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             FERN CREEK              38.16N  85.60W
07/12/2011  M0.88 INCH       JEFFERSON          KY   BROADCAST MEDIA

            ALSO PEA-SIZED HAIL IN FISHERVILLE AND JEFFERSONTOWN

&&

EVENT NUMBER LMK1100992

JBS
Local storm report, Jul 12, 5:31 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
531 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       BRETZVILLE              38.30N  86.87W
07/12/2011  M3.30 INCH       DUBOIS             IN   BROADCAST MEDIA

&&

EVENT NUMBER LMK1100993

JBS
Local storm report, Jul 12, 5:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLASH FLOOD      TAYLORSVILLE            38.03N  85.34W
07/12/2011                   SPENCER            KY   LAW ENFORCEMENT

            2 ROADS CLOSED IN TAYLORSVILLE DUE TO FLOODINS

&&

EVENT NUMBER LMK1100994

AMS
Local storm report, Jul 12, 5:37 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT TUE JUL 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     SHELBYVILLE             38.22N  85.23W
07/12/2011                   SHELBY             KY   TRAINED SPOTTER

            SPOTTER REPORTS YOUNG TREE BROKEN OFF ABOUT HALFWAY UP
            THE TREE

&&

EVENT NUMBER LMK1100995

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 3:13 AM EDTExcessive Heat WarningLMKClark, Crawford, Dubois, Floyd, Harrison, Orange and 2 more16 hr
Jul 12, 3:42 PM EDTSpecial Weather StatementLMKPerry33 min
Jul 12, 3:59 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Floyd, Harrison, Perry3 hr
Jul 12, 3:59 PM EDTSevere Thunderstorm WarningLMKCrawford, Harrison, Perry31 min
Jul 12, 4:23 PM EDTFlash Flood WarningLMKCrawford, Dubois, Perry3 hr
Jul 12, 4:37 PM EDTSevere Thunderstorm WarningLMKPerry23 min
Jul 12, 5:09 PM EDTAreal Flood AdvisoryLMKPerry98 min
Jul 12, 6:52 PM EDTAreal Flood AdvisoryLMKClark53 min
Jul 12, 7:15 PM EDTAreal Flood AdvisoryLMKCrawford, Dubois, Perry3 hr

Nearby

Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.